Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

June 17, 2014Ramsey County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 17, 2014, 10:48 PM CDT for Ramsey County, Minnesota. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 10:48 PM CDT (03:48 UTC)
Expired
Jun 17, 2014, 11:30 PM CDT
In force
42 min
Issued by
NWS Twin Cities, MN

County Ramsey County, MN

The radar

The Minneapolis radar (KMPX), 39 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 10:50 PM CDTHAIL 0.75St Louis Park, MN
Jun 17, 10:58 PM CDTHAIL 11 Se Golden Valley, MNMOSTLY PEA WITH SOME PENNY SIZE HAIL REPORTED.
Jun 17, 11:00 PM CDTHAIL 12 Sse Robbinsdale, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 901 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
901 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WWUS83 KMPX 180348
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1048 PM CDT TUE JUN 17 2014

MNZ060>062-180430-
ANOKA-HENNEPIN-RAMSEY-
1048 PM CDT TUE JUN 17 2014

AT 1047 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST LOUIS PARK...OR 3 MILES NORTHWEST OF SOUTH
MINNEAPOLIS. THIS STORM WAS MOVING NORTHEAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST LOUIS PARK.
  DOWNTOWN MINNEAPOLIS.
  NORTH MINNEAPOLIS.
  ST ANTHONY.
  NEW BRIGHTON.
  ARDEN HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4511 9298 4508 9298 4487 9330 4493 9349
      4522 9325
TIME...MOT...LOC 0348Z 221DEG 22KT 4495 9333

$$

BORGHOFF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 7:12 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 17, 7:12 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
712 PM CDT TUE JUN 17 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 315 PM CDT TUE JUN 17 2014

SURFACE WARM FRONT STRETCHES FROM NORTHERN IOWA ACROSS NORTHERN
ILLINOIS THIS AFTERNOON. PLENTY OF MOISTURE AND INSTABILITY
ALONG/SOUTH OF THIS FEATURE...ALTHOUGH A FAIRLY STOUT CAP IS IN
PLACE AS ILLUSTRATED BY H7 TEMPS CIRCA +13C ALONG THE MN/IA BORDER.
CAMS MODELS STILL ALL OVER THE PLACE REGARDING WHAT WILL HAPPEN THIS
AFTERNOON. THINKING THE MOST LIKELY SCENARIO WOULD BE FOR A FEW
LIGHT SHOWERS TO DEVELOP THIS AFTERNOON OUT OF THE CU/ACCUS FIELD
THAT HAS DEVELOPED OVER CENTRAL/SOUTHERN MN. THEN THE STRONGER
THUNDERSTORM ACTIVITY WOULD TAKE SHAPE THIS EVENING AS THE LLJ
CRANKS UP AND THE MID LEVEL CAP ERODES. THREAT FOR STRONG/SEVERE
STORMS STILL LOOKS TO BE SOUTHERN MN/NORTHERN IA THIS EVE...WITH
ACTIVITY THEN EXPANDING TOWARD WEST CENTRAL WI. VERY STEEP LAPSE
RATES...IMPRESSIVE MLCAPE...AND EBS VALUES CONTINUE TO INDICATE
THE POTENTIAL FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING THE
KITCHEN SINK AS FAR AS WEATHER TYPES ARE CONCERNED. EVENTUAL MCS
DEVELOPMENT WOULD THEN BE EXPECTED AS THE STORMS WORK INTO WI.

ACTIVITY SHOULD HAVE EXITED THE BULK OF THE FORECAST AREA BY
DAYBREAK WEDNESDAY...WITH BRISK EAST WINDS DEVELOPING. SCATTERED
THUNDERSTORMS MAY REDEVELOP ON WEDNESDAY AFTERNOON...BUT
WIDESPREAD ACTIVITY WILL LIKELY HOLD OFF UNTIL INTO THE
EVENING/NIGHTTIME HOURS AS THE UPPER LOW APPROACHES.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 224 PM CDT TUE JUN 17 2014

WASH... RINSE... REPEAT... PRETTY MUCH LITERALLY WITH ROUNDS OF
SHRA/TSRA STILL LOOKING POSSIBLE FOR AT LEAST A FEW MORE DAYS
UNTIL WE FINALLY MOVE THE UPPER TROUGH THROUGH THE AREA OVER THE
WEEKEND. AS THE PAST TWO DAYS HAVE SHOWN... TRYING TO GET MUCH OF
A HANDLE ON WHERE THE BAROCLINIC ZONE WILL RESIDE MORE THAN 12 OR
SO HOURS AHEAD OF TIME IS VERY DIFFICULT. ITS POSITION INFLUENCES
WHERE CONVECTION WILL BE MOST WIDESPREAD... AND THE CONVECTION IN
TURN INFLUENCES ITS POSITION. SO... WITHOUT A PERFECT MODEL
SOLUTION WITH RESPECT TO CONVECTION IT IS TOUGH TO PIN DOWN
LOCATION AND TIMING TOO PRECISELY... AND WE CERTAINLY WON/T HAVE
ANY PERFECT SOLUTIONS. HOWEVER... AS WE MOVE TOWARD THE END OF THE
WEEK WE WILL AT LEAST HAVE MORE IN THE WAY OF LARGE SCALE FORCING
UPON WHICH TO HANG OUR HATS. THE GFS AND ECMWF ARE ACTUALLY IN
REMARKABLY GOOD AGREEMENT ON THE LARGE SCALE MASS FIELDS THROUGH
THE FORECAST PERIOD... SO STUCK CLOSE TO A CONSENSUS OF THEIR
GUIDANCE. THAT APPROACH COULD STILL BE WRONG... BUT IT WOULD BE
TOUGH TO GO WITH SOMETHING ELSE WITH ANY DEGREE OF CONFIDENCE.
OVERALL... WE/LL BE LOOKING AT THE WESTERN CONUS UPPER LOW TO
EJECT NORTHEASTWARD LATE WEDNESDAY NIGHT AND THURSDAY WHICH SHOULD
HELP TO PUSH THE WARM FRONTAL ZONE NORTHWARD FINALLY... SO
SHRA/TSRA SHOULD HAVE A BETTER CHANCE OF HITTING THE NORTH/EAST
PORTION OF THE AREA WEDNESDAY NIGHT INTO EARLY THURSDAY. THE
SURFACE TROUGH AND EVENTUALLY THE COLD FRONT WILL WORK INTO THE
AREA LATE THURSDAY... WHICH SHOULD BRING A CHANCE FOR WIDESPREAD
SHRA/TSRA ACROSS THE AREA. INSTABILITY SHOULD STILL BE FAIRLY
SIGNIFICANT... BUT SHEAR LOOKS TO BE LIMITED UNTIL AFTER WE LOSE
MUCH OF THE INSTABILITY... SO WOULD MAINLY BE MULTICELL SEVERE
CONCERN OF HAIL AND WIND. BUT... A DECENT SHOT OF INCH OR BETTER
RAIN SHOULD MOVE THROUGH THE AREA THURSDAY INTO THURSDAY
EVENING... WITH LOCALLY HIGHER AMOUNTS CERTAINLY POSSIBLE WITH
STORM ACTIVITY. THE UPPER LOW WILL SLOWLY DRIFT EAST NEAR THE
US/CANADIAN BORDER FRIDAY THROUGH THE WEEKEND... WITH SOME
INSTABILITY AND MOISTURE LINGERING OVER OUR AREA. PCPN CHANCES
SHOULD BE DIURNALLY ENHANCED WITH HEATING THROUGH THE WEEKEND...
ALTHOUGH THERE IS A SECONDARY FROPA AND SHORTWAVE ADVERTISED ON
SATURDAY WHICH MIGHT BRING BEST CHANCES THEN. THE GFS AND ECMWF
BOTH SUFFICIENTLY BUILD THE SURFACE HIGH AND DRIER AIR INTO THE
AREA BY MONDAY AND TUESDAY TO SUGGEST PCPN CHANCES WILL MAINLY
SHIFT SOUTH/EAST OF THE AREA AT THAT POINT... SO ALLOWED FOR POPS
TO FINALLY EXIT MOST OF THE CWFA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 642 PM CDT TUE JUN 17 2014

THERE IS A CONDITIONAL THREAT FOR WIDESPREAD THUNDERSTORMS AND
FLOODING RAINS ACROSS SOUTHERN MINNESOTA LATER THIS EVENING AND
OVERNIGHT. WARM FRONT CURRENTLY LOCATED OVER CENTRAL IOWA WITH
CONVECTION NOW DEVELOPING OVER NORTHEASTERN NEBRASKA. THIS
ACTIVITY WILL SPREAD EAST WITH TIME...BUT HOW FAR NORTH IT GETS IS
QUITE UNCERTAIN. BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG THE
IOWA BORDER...BUT MAINTAINED VCTS AT ALL THE TAF SITES EXCEPT FOR
AXN AND STC. AS THE SITUATION EVOLVES AND CONFIDENCE IS
INCREASED...AMENDMENTS WILL BE ISSUED TO FINE TUNE TIMING AND
IMPACTS. FOLLOWING THE THUNDERSTORMS...MVFR CIGS ARE POSSIBLE BUT
REMAINED MUCH MORE OPTIMISTIC THAN GUIDANCE IS CURRENTLY
INDICATING. THIS WILL NEED TO BE WATCHED AS WELL.

KMSP...BEST CHANCE FOR STORMS WILL BE SOUTH OF MSP...BUT THAT DOES
NOT MEAN THE TERMINAL WILL MISS ALL ACTIVITY. BEYOND 03Z...IT IS A
LOW CONFIDENCE FORECAST UNTIL WEDNESDAY MORNING WHEN VFR AND DRY
CONDITIONS RETURN. LOW CHC OF TS AGAIN LATE WED AFTERNOON.

/OUTLOOK FOR KMSP/
WED NIGHT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS ESE 10-15 KTS.
THU...MVFR/IFR WITH SHRA/TSRA LIKELY. WINDS SE 10-15 KTS.
FRI...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS W 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MNZ082>085-
     091>093.

WI...NONE.
&&

SHORT TERM...LS
LONG TERM...TRH
AVIATION...BORGHOFF
Hazardous weather outlook, Jun 17, 8:43 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 PM CDT TUE JUN 17 2014

MNZ082>085-091>093-190145-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
843 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MINNESOTA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. STORMS ARE
EXPECTED TO DEVELOP LATE THIS EVENING AND PERSIST THROUGH LATE
TONIGHT. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ACTIVITY THAT DOES
DEVELOP. RECENT WET CONDITIONS WILL ALSO LEAD TO AN ELEVATED RISK
FOR FLASH FLOODING...ESPECIALLY WHERE ANY STORMS CAN TRAIN OVER
THE SAME LOCATION. A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH
THURSDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY
THAT DEVELOPS WEDNESDAY AND THURSDAY. THE ADDITIONAL RAINFALL
WITH THIS ACTIVITY WILL LEAD TO CONTINUED FLOODING CONCERNS. THE
FLOODING THREAT WILL TRANSITION FROM A FLASH FLOOD THREAT TO MORE
OF A MAINSTEM RIVER FLOOD THREAT BY THE END OF THE WEEK. SECTIONS
OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL
...COULD REACH FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN
OCCUR OVER THE MINNESOTA RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND AGAIN
WEDNESDAY AND THURSDAY.

MNZ051>070-073>078-WIZ014>016-023>028-190145-
SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-
LE SUEUR-RICE-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
PEPIN-EAU CLAIRE-
843 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED STORMS
ARE EXPECTED TO DEVELOP LATE THIS EVENING AND PERSIST THROUGH LATE
TONIGHT. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE
POSSIBLE WITH ANY ACTIVITY THAT DOES DEVELOP. RECENT WET CONDITIONS
WILL ALSO LEAD TO AN ELEVATED RISK FOR FLASH FLOODING...ESPECIALLY
WHERE ANY STORMS CAN TRAIN OVER THE SAME LOCATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY
NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY THAT
DEVELOPS WEDNESDAY AND THURSDAY. THE ADDITIONAL RAINFALL WITH THIS
ACTIVITY WILL LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING
THREAT WILL TRANSITION FROM A FLASH FLOOD THREAT TO MORE OF A
MAINSTEM RIVER FLOOD THREAT BY THE END OF THE WEEK. SECTIONS OF
THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL
...COULD REACH FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN
OCCUR OVER THE MINNESOTA RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN
WEDNESDAY AND THURSDAY.

MNZ041>045-047>050-190145-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-
843 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWER AND THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH
THURSDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY
THAT DEVELOPS. THE ADDITIONAL RAINFALL WITH THIS ACTIVITY WILL
LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING THREAT WILL
TRANSITION FROM A FLASH FLOOD THREAT TO MORE OF A MAINSTEM RIVER
FLOOD THREAT BY THE END OF THE WEEK. SECTIONS OF THE MINNESOTA
RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL ...COULD REACH
FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN OCCUR OVER THE
MINNESOTA RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND THURSDAY.

BORGHOFF

In the hours before

Local storm report, Jun 17, 7:59 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
759 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     3 NW MAPLETON           43.96N 94.01W
06/16/2014  E75.00 MPH       BLUE EARTH         MN   NWS STORM SURVEY

            LARGE TREE BRANCHES DOWN.

0544 PM     TSTM WND GST     MAPLETON                43.93N 93.95W
06/16/2014  E75.00 MPH       BLUE EARTH         MN   NWS STORM SURVEY

            EXTENSIVE TREE DAMAGE THROUGHOUT MAPLETON. NO STRUCTURAL
            DAMAGE FOUND.

0550 PM     TSTM WND GST     5 N MAPLETON            44.00N 93.96W
06/16/2014  E90.00 MPH       BLUE EARTH         MN   NWS STORM SURVEY

            WOODEN ELECTRICAL POLES LEANING. TREES UPROOTED. TREE AND
            SOME POWER LINE DAMAGE FROM MAPLETON NORTH ALONG HIGHWAY
            22 TO 179TH STREET.

0550 PM     TSTM WND GST     4 NNW MINNESOTA LAKE    43.90N 93.85W
06/16/2014  E100 MPH         BLUE EARTH         MN   NWS STORM SURVEY

            HALF OF A METAL BUILDING SYSTEM WAS NEARLY DESTROYED.
            METAL WALL AND ROOF PANELS PEELED FROM THE BUILDING WITH
            NEAR COLLAPSE OF THE NORTH SIDE. EMPTY GRAIN BINS BENT
            AND NEARLY TIPPED OVER.

&&

BORGHOFF
Special weather statement, Jun 17, 10:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1048 PM CDT TUE JUN 17 2014

MNZ060>062-180430-
ANOKA-HENNEPIN-RAMSEY-
1048 PM CDT TUE JUN 17 2014

AT 1047 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST LOUIS PARK...OR 3 MILES NORTHWEST OF SOUTH
MINNEAPOLIS. THIS STORM WAS MOVING NORTHEAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST LOUIS PARK.
  DOWNTOWN MINNEAPOLIS.
  NORTH MINNEAPOLIS.
  ST ANTHONY.
  NEW BRIGHTON.
  ARDEN HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4511 9298 4508 9298 4487 9330 4493 9349
      4522 9325
TIME...MOT...LOC 0348Z 221DEG 22KT 4495 9333

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:35 PM CDTRiver Flood WarningMPXGoodhue55 hr
Jun 17, 10:54 PM CDTSpecial Weather StatementMPXBlue Earth51 min
Jun 17, 11:12 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet48 min
Jun 17, 11:35 PM CDTSpecial Weather StatementMPXWatonwan40 min
Jun 17, 11:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet46 min
Jun 18, 12:12 AM CDTFlash Flood WarningMPXBlue Earth, Nicollet4 hr
Jun 18, 12:50 AM CDTSevere Thunderstorm WarningMPXRice55 min
Jun 18, 2:42 AM CDTFlash Flood WarningMPXBrown4 hr
Jun 18, 3:02 AM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn43 min
Jun 18, 7:11 AM CDTAreal Flood WarningMPXBlue Earth, Brown, Le Sueur, Nicollet, Waseca4 days
Jun 18, 1:33 PM CDTRiver Flood WarningMPXBlue Earth, Nicollet9 days
Jun 18, 1:33 PM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley16 days
Jun 18, 1:33 PM CDTRiver Flood WarningMPXCarver, Scott19 days
Jun 18, 1:33 PM CDTRiver Flood WarningMPXDakota, Hennepin, Scott21 days
Jun 18, 2:41 PM CDTFlash Flood WatchMPXAnoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 25 more29 hr
Jun 18, 3:47 PM CDTAreal Flood WarningMPXLe Sueur, Rice, Steele, Waseca4 days
Jun 17, 11:29 PM CDTSpecial Weather StatementMPXEau Claire46 min
Jun 17, 11:30 PM CDTSpecial Weather StatementMPXPolk45 min
Jun 17, 11:53 PM CDTSevere Thunderstorm WarningMPXEau Claire52 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.